# SDR ASAA11510273

- Difficulty date: August 19, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 12,961 hours, 4,203 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Part number: TC29603
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS NR 2 ENGINE TREND DATA SHOWS A SHIFT IN EGT HOT DAY MARGIN ALL OTHER PARAMETERS NORMAL.  EGT INDICATION ERRORS ARE SUSPECT.  ACCOMPLISHED FMC CDU FAULTS TASK CARD 782730000, NO RECENT OR PREVIOUS FAULTS.  ACCOMPLISHED EGT INDICATION SYSTEM T/S AND CONNECTOR CLEANING AS FOLLOWS: S1 CHA=125.89 S2CHA=66.00 S3CHB=63.81 S4CHB=126.66.  POST CLEANING INDICATIONS S1 CHA=64.08 S2CHB=32.08 S3CHB=31.69 S4CHB=62.60.
